# SDR CA970421072

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Engine: Pwa PT6A135
- System (JASC): 2731 · Elevator Tab Control System
- Part: Servo Tab
- Part number: C3TE1312
- Condition: Broken
- Location: Rt Elevator
- Component: Dhav, C3TE1106
- Stage of operation: CR
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

(CAN) ABOUT 10 MINUTES AFTER TAKEOFF THE PILOT NOTICED BUFFETING OF THE ELEVATORS. THIS WAS FOLLOWED BY SEVERE NOSE DOWN AND NOSE UP FORCE COMING FROM THE ELEVATOR CONTROL. POWER REDUCED AND CONTROLS RETURNED TO NORMAL. AIRCRAFT LANDED OK. RIGHT ELEVATOR SERVO TAB WAS FOUND BROKEN AT THE LEVER WHERE THE PUSH PULL ROD ATTACHES.
